EMIS ELibM Electronic Journals Publications de l’Institut Mathématique, Nouvelle Série
Vol. 102[116], pp. 231–240 (2017)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Refinements of some limit Hardy-type inequalities via superquadracity

James Adedayo Oguntuase, Lars-Erik Persson, Olabiyi Olanrewaju Fabelurin, Abdullaziz G. Adeagbo-Sheikh

Department of Mathematics, Federal University of Agriculture, Abeokuta, Nigeria; Department of Mathematics, Luleå University of Technology, Luleå, Sweden; UiT The Arctic University of Norway, Narvik, Norway; Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria

Abstract: Refinements of some limit Hardy-type inequalities are derived and discussed using the concept of superquadracity. We also proved that all three constants appearing in the refined inequalities obtained are sharp. The natural turning point of our refined Hardy inequality is p=2 and for this case we have even equality.

Keywords: Hardy-type inequalities, superquadratic functions, sharp constants, weight functions

Classification (MSC2000): 34A34; 34D20; 34D23; 34D99

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Nov 2017. This page was last modified: 29 Jan 2018.

© 2017 Mathematical Institute of the Serbian Academy of Science and Arts
© 2017–2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition